# SDR ASAA2023012141765

- Difficulty date: January 21, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 27,291 hours, 8,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ROW 7 EMERGENCY LIGHT POWER SUPPLY AT FLOOR LEVEL IS BAD. GROUNDED - YES. REPLACED POWER SUPPLY / BATTER L/H ROW 7 AT THE FLOOR OPS CHECK GOOD IAW B737-900 AMM 23-51-06-960-806 STEP E(4)(A) THRU (F).
